# SDR AWXA9500681

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Panel
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C14 INSPECTION, FOUND KEEL BEAM PANEL CRACKED ON RT SIDE AT STATION 727.  STOP DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER REPAIR PER ER 2-53-15-29.  (M)
